MAUDE Adverse Event Report: BLACKSWAN VASCULAR, INC. LAVA-18, 2 ML; Embolization Agent, Vascular

BLACKSWAN VASCULAR, INC. LAVA-18, 2 ML; Embolization Agent, Vascular
Model Number SLLES182
Medical Device Problem Codes Failure to Transmit Record (1521); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A new review of this event was performed.A retrospective mdr has been filed due to the potential for serious injury out of an abundance of caution.The event did not involve death or serious injury and it was stated the patient did fine.The device labeling (ifu) states adequate fluoroscopic visualization must be maintained during lava delivery and to stop lava delivery if visualization is lost until adequate visualization is reestablished.Batch record review showed the device was manufactured to released specifications and had passing quality test results.
 
Event or Problem Description
Could not visual the lava under fluoroscopy.Incident occurred when the lava was injected into the target vasculature that was to be embolized.There was a branch that showed some lava on angio where the physician did not intend it to go.Patient was fine after the procedure but was going to be monitored for any complications as normal.

Brand Name
LAVA-18, 2 ML
Common Device Name
Embolization Agent, Vascular
Manufacturer (Section D)
BLACKSWAN VASCULAR, INC.
709 sandoval way
hayward CA 94544
Manufacturer Contact
melissa sanchez
709 sandoval way
hayward, CA 94544
MDR Report Key22667933
Report Number9710358-2025-00004
Device Sequence Number12645701
Product Code QVG
UDI-Device Identifier00850055697003
UDI-Public(01)00850055697003(17)241226(10)10631
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2024
Device Model NumberSLLES182
Device Lot Number10631
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown